Abnormal dreams and night terrors with atogepant: A case series.
Аннотация
PURPOSE: To describe a potential emerging neuropsychiatric adverse effect, abnormal dreams or night terrors, associated with atogepant (a calcitonin gene-related peptide receptor antagonist) observed in 4 patients treated at a tertiary headache clinic, and to place these observations in the context of existing postmarketing pharmacovigilance signals.
SUMMARY: Four patients with migraine developed vivid abnormal dreams, nightmares, or night terrors after starting atogepant for migraine prevention. Symptoms were bothersome, often led to atogepant discontinuation, and generally resolved after stopping use of the drug; one patient improved despite continuing therapy. Although confounders existed, timing and causality assessment supported a possible association, consistent with US Food and Drug Administration Adverse Event Reporting System pharmacovigilance signals.
CONCLUSION
Abnormal dreams and night terrors may represent an underrecognized adverse effect of atogepant. Based on this case series, the effect appears potentially reversible with discontinuation and may diminish over time in some patients who continue therapy. For patients who are taking atogepant and report sleep disturbances and dream-related symptoms, a possible correlation with atogepant should be considered. During follow-up, proactively asking about sleep disturbances and dream-related symptoms should be considered.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.